New Ostrowski type inequalities for co-ordinated s-convex functions in the second sense

[img]
Preview
940-Article Text-3425-1-10-20120514.pdf - Published Version (161kB) | Preview
Available under license: Creative Commons Attribution

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) New Ostrowski type inequalities for co-ordinated s-convex functions in the second sense. Le Matematiche, 67 (1). pp. 57-72. ISSN 0373-3505

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40509
DOI https://doi.org/10.4418/2012.67.1.5
Official URL https://lematematiche.dmi.unict.it/index.php/lemat...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords Co-ordinated s-convex function; Hermite-Hadamard type inequalities; Ostrowski in-equality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login